Alert archive / North Dakota / Wind Advisories in 2008

Wind Advisory 14, NWS Bismarck, ND

May 21, 20087 counties in North Dakota

NWS Bismarck, ND issued this wind advisory at May 21, 2008, 3:15 AM MDT for 7 counties in North Dakota. It took effect at May 21, 2008, 9:00 AM MDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
May 21, 2008, 3:15 AM MDT (09:15 UTC)
In effect from
May 21, 2008, 9:00 AM MDT
Expired
May 21, 2008, 8:00 PM MDT
In force
11 hr
Issued by
NWS Bismarck, ND

Counties Adams County, ND, Billings County, ND, Bowman County, ND, Golden Valley County, ND, Hettinger County, ND, Slope County, ND, Stark County, ND

The radar

The Bismarck radar (KBIS), 182 km from the middle of the area, began a volume at 09:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 9.3 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2008-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2008-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2530 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KBIS 210915
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
415 AM CDT WED MAY 21 2008

...FROST ADVISORY IN EFFECT FOR EASTERN PORTIONS OF CENTRAL NORTH
DAKOTA THROUGH SUNRISE AND WIND ADVISORY TODAY FOR SOUTHWESTERN
NORTH DAKOTA...

.A HIGH PRESSURE RIDGE FROM CENTRAL CANADA TO THE EASTERN DAKOTAS
THIS MORNING WAS BRINGING COOL DRY AIR TO THE REGION...ESPECIALLY
THE EASTERN PORTION OF THE STATE THIS MORNING. LIGHT WINDS AND
CLEAR SKIES OVER EASTERN PORTIONS OF THE STATE WERE ALLOWING
TEMPERATURES TO DROP INTO THE 30S THIS MORNING. MORNING LOW
TEMPERATURES ARE EXPECTED TO DROP INTO THE LOW TO MIDDLE 30S FROM
BOTTINEAU AND BELCOURT...SOUTH THROUGH RUGBY...HARVEY...CARRINGTON
AND JAMESTOWN...TO ASHLEY AND ELLENDALE IN FAR SOUTH CENTRAL NORTH
DAKOTA. THE GREATEST CHANCE FOR FROST WILL BE ACROSS NORTH CENTRAL
NORTH DAKOTA IN VALLEYS... WHERE COLD AIR TENDS TO POOL.

DEVELOPING LOW PRESSURE IN THE LEE OF THE ROCKIES WILL CONTINUE TO
STRENGTHEN TODAY. THE STRONGEST WINDS TODAY WILL BE OVER
SOUTHWESTERN NORTH DAKOTA...WHERE WINDS OF 25 TO 35 MPH WITH GUSTS
UP TO 45 MPH ARE FORECAST FROM LATE MORNING THROUGH EARLY EVENING.

NDZ031>033-040-041-043-044-211715-
/O.NEW.KBIS.WI.Y.0014.080521T1500Z-080522T0200Z/
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH...
MOTT...BOWMAN...HETTINGER
315 AM MDT WED MAY 21 2008

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 8 PM MDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM MDT
THIS EVENING. 

DEVELOPING LOW PRESSURE IN THE LEE OF THE ROCKIES WILL CONTINUE TO
STRENGTHEN TODAY. THE STRONGEST WINDS TODAY WILL BE OVER
SOUTHWESTERN NORTH DAKOTA...WHERE WINDS OF 25 TO 35 MPH WITH GUSTS
UP TO 45 MPH ARE FORECAST FROM LATE MORNING THROUGH EARLY EVENING.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NDZ004-005-012-013-023-025-036-037-047-048-050-051-211200-
/O.CON.KBIS.FR.Y.0002.000000T0000Z-080521T1200Z/
BOTTINEAU-ROLETTE-MCHENRY-PIERCE-WELLS-FOSTER-KIDDER-STUTSMAN-
LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...TOWNER...RUGBY...
HARVEY...CARRINGTON...STEELE...JAMESTOWN...NAPOLEON...EDGELEY...
ASHLEY...OAKES
415 AM CDT WED MAY 21 2008

...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING. 

A HIGH PRESSURE RIDGE FROM CENTRAL CANADA TO THE EASTERN DAKOTAS
THIS MORNING WAS BRINGING COOL DRY AIR TO THE REGION...ESPECIALLY
THE EASTERN PORTION OF THE STATE THIS MORNING. LIGHT WINDS AND
CLEAR SKIES OVER EASTERN PORTIONS OF THE STATE WERE ALLOWING
TEMPERATURES TO DROP INTO THE 30S THIS MORNING. MORNING LOW
TEMPERATURES ARE EXPECTED TO DROP INTO THE LOW TO MIDDLE 30S FROM
BOTTINEAU AND BELCOURT...SOUTH THROUGH RUGBY...HARVEY...CARRINGTON
AND JAMESTOWN...TO ASHLEY AND ELLENDALE IN FAR SOUTH CENTRAL NORTH
DAKOTA. THE GREATEST CHANCE FOR FROST WILL BE ACROSS NORTH CENTRAL
NORTH DAKOTA IN VALLEYS... WHERE COLD AIR TENDS TO POOL.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

JV
3 follow-up statements
000 
WWUS73 KBIS 211616
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1116 AM CDT WED MAY 21 2008

...WIND ADVISORY OVER SOUTHWESTERN NORTH DAKOTA THROUGH THIS 
EVENING...

.STRONG WINDS ARE EXPECTED THIS AFTERNOON AND EVENING OVER
SOUTHWESTERN NORTH DAKOTA. SOUTHEAST WINDS OF 25 TO 35 MPH WITH
GUSTS UP TO 45 MPH ARE EXPECTED. THE WINDS ARE BEING CAUSED BY
DEVELOPING LOW PRESSURE IN THE LEE OF THE ROCKIES. THE LOW
PRESSURE SYSTEM WILL ONLY SLOWLY MOVE EAST THE NEXT SEVERAL
DAYS...SO THE STRONG WINDS WILL LIKELY ENCOMPASS MORE OF WESTERN
AND CENTRAL NORTH DAKOTA ON THURSDAY AND FRIDAY.

NDZ031>033-040-041-043-044-220030-
/O.CON.KBIS.WI.Y.0014.000000T0000Z-080522T0200Z/
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH...
MOTT...BOWMAN...HETTINGER
1016 AM MDT WED MAY 21 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

STRONG WINDS ARE EXPECTED OVER SOUTHWESTERN NORTH DAKOTA THROUGH
EARLY EVENING...WHERE SOUTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS
UP TO 45 MPH ARE FORECAST. THE WINDS ARE THE RESULT OF DEVELOPING
LOW PRESSURE IN THE LEE OF THE ROCKIES.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CJS/TWH
000 
WWUS73 KBIS 212045
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
345 PM CDT WED MAY 21 2008

...WIND ADVISORY OVER SOUTHWESTERN NORTH DAKOTA THROUGH THIS
EVENING...

.STRONG EAST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL
CONTINUE THROUGH THIS EVENING OVER SOUTHWESTERN NORTH DAKOTA. THE
WINDS WILL DECREASE SOME OVERNIGHT...ONLY TO INCREASE TO NEAR THE
SAME SPEEDS DURING THE AFTERNOON AND EVENING ON THURSDAY AND
FRIDAY. THE STRONG WINDS ON THOSE DAYS WILL LIKELY ENCOMPASS MORE
OF WESTERN AND CENTRAL NORTH DAKOTA. ADDITIONAL WIND ADVISORIES
WILL LIKELY BE NEEDED DURING THAT TIME PERIOD.

NDZ031>033-040-041-043-044-220200-
/O.CON.KBIS.WI.Y.0014.000000T0000Z-080522T0200Z/
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH...
MOTT...BOWMAN...HETTINGER
245 PM MDT WED MAY 21 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

STRONG EAST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL
CONTINUE THROUGH THE EVENING OVER SOUTHWESTERN NORTH DAKOTA. THE
WINDS WILL DECREASE SOME OVERNIGHT...ONLY TO COME BACK UP TO NEAR
THE SAME SPEEDS DURING THE AFTERNOON AND EVENING ON THURSDAY AND
FRIDAY. ANOTHER WIND ADVISORY MAY BE NEEDED THOSE DAYS.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CJS/TWH
000 
WWUS73 KBIS 220208
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
908 PM CDT WED MAY 21 2008

...WIND ADVISORY OVER SOUTHWESTERN NORTH DAKOTA HAS BEEN ALLOWED
TO EXPIRE...

.WINDS TONIGHT SHOULD REMAIN BETWEEN 15 AND 25 MPH TONIGHT AS A
STRONG LOW PRESSURE SYSTEM STRENGTHENS OVER NORTHERN COLORADO.
CURRENT OBSERVATIONS INDICATE THAT HIGHER GUSTS HAVE TAPERED OFF
AND CONDITIONS ARE NOW BELOW WIND ADVISORY CRITERIA. THUS...THE
WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. WINDS ARE EXPECTED TO
INCREASE ONCE AGAIN ON THURSDAY...SO ANOTHER WIND ADVISORY MAY BE
NEEDED THEN.

NDZ031>033-040-041-043-044-220315-
/O.EXP.KBIS.WI.Y.0014.000000T0000Z-080522T0200Z/
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH...
MOTT...BOWMAN...HETTINGER
808 PM MDT WED MAY 21 2008

...WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

WINDS TONIGHT SHOULD REMAIN BETWEEN 15 AND 25 MPH TONIGHT AS A
STRONG LOW PRESSURE SYSTEM STRENGTHENS OVER NORTHERN COLORADO.
CURRENT OBSERVATIONS INDICATE THAT HIGHER GUSTS HAVE TAPERED OFF
AND CONDITIONS ARE NOW BELOW WIND ADVISORY CRITERIA. THUS...THE
WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. WINDS ARE EXPECTED TO
INCREASE ONCE AGAIN ON THURSDAY...SO ANOTHER WIND ADVISORY MAY BE
NEEDED THEN.

$$

SCHECK

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at May 21, 2:42 AM MDT, 33 minutes earlier.

Area forecast discussion, May 21, 2:42 AM MDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
342 AM CDT WED MAY 21 2008

.SHORT TERM...TODAY THROUGH FRIDAY NIGHT...
FORECAST PROBLEMS THIS PERIOD WILL BE WIND AND CHANCE OF
PRECIPITATION. WILL USE A NAM/GFS BLEND TODAY.

CURRENTLY A SURFACE HIGH AXIS EXTENDED FROM ITS CENTER OVER NORTHERN
MANITOBA THROUGH THE EASTERN DAKOTAS WHILE BROAD LOW PRESSURE
CONTINUED TO DEVELOP IN THE LEE OF THE ROCKIES IN CANADA AND THE US.
AT UPPER LEVELS AN H500 RIDGE AXIS EXTENDED NORTHWARD FROM THE
WESTERN PLAINS TOWARDS NORTH CENTRAL CANADA. THIS RIDGE AXIS WAS
BETWEEN A LARGE LOW OVER HUDSON BAY/GREAT LAKES/CANADIAN MARITIMES
AND ANOTHER LARGE LOW PRESSURE TROUGH ALONG THE WESTERN NORTH
AMERICAN COAST AND ROCKIES. THE WESTERN LOW IS PROGGED TO CONTINUE
TO DEEPEN AND CUT OFF FROM THE MAIN FLOW OF THE
WESTERLIES...SPINNING AROUND THE WESTERN HALF OF THE US AND
SOUTHWESTERN CANADA. MEANWHILE THE EASTERN LOW IS FORECAST TO MOVE
EASTWARD TOWARDS THE ATLANTIC AS AN OPEN WAVE. THIS RESULTS IN THE
UPPER LEVEL RIDGE AXIS MOVING EASTWARD ACROSS THE DAKOTAS LATE
WEDNESDAY NIGHT/THURSDAY. THIS WILL ALLOW SOME UPPER LEVEL ENERGY
IMPULSES THAT ARE CIRCULATING AROUND THE LARGE WESTERN LOW TO REACH
WESTERN NORTH DAKOTA TONIGHT...MOVING NORTHWARD ACROSS WESTERN NORTH
DAKOTA. AS THE UPPER LEVEL RIDGE AXIS CONTINUES EASTWARD IT WILL
ALLOW MORE UPPER LEVEL IMPULSES FROM THE WESTERN SYSTEM TO MOVE
ACROSS THE STATE. THIS WILL RESULT IN HIGHER CHANCES FOR SHOWERS AND
THUNDERSHOWERS FROM WEST TO EAST ACROSS THE STATE ON THURSDAY AND
FRIDAY.

REGARDING WINDS...THE DEVELOPING SURFACE TROUGH IN THE LEE OF THE
ROCKIES STRENGTHENS TODAY THROUGH FRIDAY AND BECOMES A LARGE INTENSE
LOW PRESSURE SYSTEM THAT IS CENTERED AROUND COLORADO. THE TIGHTENING
GRADIENT AROUND THIS LOW BECOMES WELL DEVELOPED FROM THE SURFACE TO
THE MID LEVELS OF THE ATMOSPHERE. THIS WILL BRING STRENGTHENING
EASTERLY/SOUTHEASTERLY WINDS...WITH HIGHEST WINDS ACROSS SOUTHERN
NORTH DAKOTA. FOR TODAY...THE STRONGEST WINDS WILL BE IN THE
SOUTHWESTERN COUNTIES AND WILL ISSUE A WIND ADVISORY THERE BEGINNING
15Z...10 AM CDT...AND CONTINUING INTO THE EARLY EVENING. THURSDAY
LOOKS TO BE ANOTHER DAY FOR A WIND ADVISORY ACROSS SOUTHWESTERN AND
SOUTH CENTRAL NORTH DAKOTA....AND OVER SOUTH CENTRAL TO SOUTHEASTERN
NORTH DAKOTA ON FRIDAY. WILL DEAL WITH WIND ADVISORY ONE DAY AT A
TIME AND ONLY ISSUE AN ADVISORY FOR THE FIRST 24 HOURS. LATER
FORECAST SHIFTS CAN ASSESS HIGH WIND THREAT FOR LATER PERIODS.

.LONG TERM...SATURDAY THROUGH WEDNESDAY NIGHT
ECMWF AND GFS ARE IN SURPRISINGLY GOOD AGREEMENT FOR DAYS FOUR AND
FIVE. WITH A MAJOR UPPER LOW NUDGING INTO THE DAKOTAS OUR CHANCES
FOR RAIN LOOK VERY GOOD...IN FACT SOME SEVERE THUNDERSTORMS APPEAR
POSSIBLE AS LOW LEVEL MOISTURE FINALLY ARRIVES UNDER SOME STRONG
DYNAMIC FORCING. AFTER THIS ACTIVE PERIOD THE RIDGE TO OUR EAST
COLLAPSES...AND TEMPERATURES COOL AS THE POLAR JET ONCE AGAIN DROPS
SOUTH OF OUR REGION.

&&

.AVIATION...
TODAY WILL START A THREE DAY PERIOD OF GUSTY SOUTHEAST SURFACE
WINDS. IN THE NEAR TERM THERE WILL BE NO OTHER AVIATION WEATHER
ISSUES.

&&

.FIRE WEATHER...
STRONG WINDS ACROSS SOUTHWESTERN NORTH DAKOTA ARE A CONCERN
REGARDING FIRE SPREADING POTENTIAL. I ACCOUNTED FOR LOWER DEWPOINT
TEMPERATURES THAN MODELS WERE FORECASTING. DEWPOINTS SHOULD BE IN
THE 20S OVER NORTHERN NORTH DAKOTA AND IN THE 30S SOUTH. MAXIMUM
TEMPERATURES ARE EXPECTED TO BE IN THE 60S...AND MINIMUM RELATIVE
HUMIDITIES WILL RANGE FROM AROUND 25 PERCENT IN THE NORTHWEST AND
NORTH CENTRAL...TO 30 TO 35 ACROSS THE SOUTH. THE FIRE
DANGER...BASED ON 20 TO 25 PERCENT GREENNESS IN THE SOUTHWEST AND
SOUTH CENTRAL...REACHES THE MEDIUM TO HIGH CATEGORY. 30 TO 35
PERCENT RELATIVE HUMIDITIES IN THE AREA OF THE STRONGEST WINDS OF 30
MPH TODAY WOULD BE CLOSE TO RED FLAG CRITERIA IF THE RANGELAND FIRE
DANGER WERE IN THE VERY HIGH OR EXTREME CATEGORY. SINCE THE FIRE
DANGER IS BELOW THIS THRESHOLD DECIDED TO NOT ISSUE A RED FLAG
WARNING FOR THE SOUTHWEST.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY UNTIL 7 AM CDT THIS MORNING FOR NDZ004-005-012-
013-023-025-036-037-047-048-050-051.

WIND ADVISORY FROM 9 AM THIS MORNING TO 8 PM MDT THIS EVENING
FOR NDZ031>033-040-041-043-044.

&&

JV/RSL
Hazardous weather outlook, May 20, 10:33 PM MDT, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
1133 PM CDT TUE MAY 20 2008

NDZ001>003-009>011-017>022-031>035-046-220445-
DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN-
MERCER-OLIVER-MCLEAN-SHERIDAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-
BURLEIGH-EMMONS-
1133 PM CDT TUE MAY 20 2008 /1033 PM MDT TUE MAY 20 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS FRIDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ004-005-012-013-023-025-036-037-047-048-050-051-220445-
BOTTINEAU-ROLETTE-MCHENRY-PIERCE-WELLS-FOSTER-KIDDER-STUTSMAN-
LOGAN-LA MOURE-MCINTOSH-DICKEY-
1133 PM CDT TUE MAY 20 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH
DAKOTA.

.DAY ONE...TONIGHT

LOW TEMPERATURES ARE EXPECTED TO DIP INTO THE LOW 30S ACROSS THE
AREA LATER TONIGHT AND INTO WEDNESDAY MORNING. SO...A FROST
ADVISORY IS IN EFFECT FOR THE ENTIRE AREA THROUGH 7 AM CDT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS FRIDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ040>045-220445-
SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-
1133 PM CDT TUE MAY 20 2008 /1033 PM MDT TUE MAY 20 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS THURSDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

SCHECK

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 11:56 AM MDTRed Flag WarningBISBurke, Burleigh, Divide, Dunn, Emmons, Grant and 10 more8 hr

Nearby

Wind Advisories in North Dakota, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.